Welset 650 Tablet

Welset 650 Tablet

₹19.02

Composition:
Paracetamol (650mg)
Marketer details:
Sun Pharmaceutical Industries Ltd
Welset 650 Tablet

₹19.02

Quantity
Add to cart
Compare
Store
0 out of 5
  Ask a Question
SKU: pb2/med/2473 Category:

Product introduction

Welset 650 Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraines, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold.

Welset 650 Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food; otherwise, it may cause stomach upset. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly, but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or persist.

This medicine is widely prescribed and considered safe, but it is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Uses of Welset Tablet

  • Pain relief
  • Treatment of Fever

Benefits of Welset Tablet

Pain relief
Welset 650 Tablet works by blocking pain signals in the brain, helping reduce the sensation of pain. This leads to relief from discomfort and improves daily functioning, making the patients feel more comfortable and active.
Treatment of Fever
Welset 650 Tablet helps reduce fever by lowering the body’s temperature through its action on the brain. This helps lower high temperatures and relieves associated symptoms such as chills and body aches. Managing fever can prevent dehydration and excessive discomfort. As a result, patients may feel better and recover more comfortably.

Side effects of Welset Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Welset

  • No common side effects seen

How to use Welset Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Welset 650 Tablet should be taken with or after food.

How Welset Tablet works

Welset 650 Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Safety advice

Alcohol

Alcohol

UNSAFE
It is unsafe to consume alcohol with Welset 650 Tablet
Pregnancy

Pregnancy

SAFE IF PRESCRIBED
Welset 650 Tablet is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby.
Breast feeding

Breast feeding

SAFE IF PRESCRIBED
Available human data suggest that the drug does not pass into breast milk in clinically significant amounts and is unlikely to harm the infant.
Driving

Driving

SAFE
Welset 650 Tablet does not usually affect your ability to drive.
Kidney

Kidney

CAUTION
Welset 650 Tablet should be used with caution in patients with severe kidney disease. Dose adjustment may be needed.
However, Welset 650 Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver

Liver

CAUTION
Welset 650 Tablet should be used with caution in patients with liver disease. Dose adjustment may be needed.
However, the use of Welset 650 Tablet is not recommended in patients with severe liver disease and active liver disease.
Weight 11 g

General Inquiries

There are no inquiries yet.

Customer reviews
0
0 ratings
5 Star
0%
4 Star
0%
3 Star
0%
2 Star
0%
1 Star
0%
Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Select at least 2 products
to compare

0